Open Access
Translator Disclaimer
July 2004 Conditioning and initial enlargement of filtration on a Riemannian manifold
Fabrice Baudoin
Ann. Probab. 32(3): 2286-2303 (July 2004). DOI: 10.1214/009117904000000126

Abstract

We extend to Riemannian manifolds the theory of conditioned stochastic differential equations. We also provide some enlargement formulas for the Brownian filtration in this nonflat setting.

Citation

Download Citation

Fabrice Baudoin. "Conditioning and initial enlargement of filtration on a Riemannian manifold." Ann. Probab. 32 (3) 2286 - 2303, July 2004. https://doi.org/10.1214/009117904000000126

Information

Published: July 2004
First available in Project Euclid: 14 July 2004

zbMATH: 1061.58032
MathSciNet: MR2073192
Digital Object Identifier: 10.1214/009117904000000126

Subjects:
Primary: 58G32 , 60H10 , 60J60

Keywords: Conditioned stochastic differential equations , diffusions on manifolds , initial enlargement of filtration , Malliavin–Bismut calculus of variations

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.32 • No. 3 • July 2004
Back to Top